# SDR MASA2019101812097

- Difficulty date: October 18, 2019
- Submitted: October 19, 2019
- Operation: Air carrier
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 24,556 hours, 22,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHT BULB OUT AT 12F EXIT SIGN.	RELAMPED.
